# SDR AU000871

- Difficulty date: September 15, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Amrgen AA5A
- Engine: Lyc O360*
- Propeller: Mcauly 1A170FFA
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Deteriorated
- Location: Fuel Storage
- Part time: 4,615 cycles
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK ACCESS PANEL BONDED DOUBLER DISBONDED FROM WING SKINDUE TO CORROSION.  FUEL LEAKING THROUGH TO OUTSIDE SKIN. FUEL TANK SEALING COMPOUND FOUND TO BE VERY SOFT AND LIFTING OFF IN SOME AREAS.  WATER CONTAMINATION OF FUEL CELLS.  SUBMITTER SUSPECTED WATER LEFT OVER FROM FUEL CELL DECONTAMINATION IN JANUARY 2000.  SUSPECT IPA USED IN THE DECONTAMINATION PROCESS CAUSED THE DETERIORATION OF THE TANK SEALANT WHICH THEN LED TO THE CORROSION AND FUEL LEAKAGE.  (X)
